Annals of Fuzzy Mathematics and Informatics
          (ISSN 2093-9310, e-ISSN 2287-6235)

Volume 9, No. 5

pp. 683—842 (May 2015)                 Contents


Some remarks on pairwise fuzzy Baire spaces

Ganesan Thangaraj, Subbiah Sethuraman

Pages  683-691

Download(s) [PDF]    


Some properties of intuitionistic volterra structure spaces with reference to t-open sets

C. Bavithra, M. K. Uma, E. Roja

Pages  693-701

Download(s) [PDF]    


Szpilrajn theorem for intuitionistic fuzzy orderings 

L. Zedam, A. Amroune, B. Davvaz

Pages  703-718

Download(s) [PDF]    


Some algebraic properties of fuzzy mathematical machine and fuzzy automata 

Himadrishekhar Gupta, Swapan Raha

Pages  719-732

Download(s) [PDF]    


Completely generalized alpha continuous mappings in intuitionistic fuzzy topological spaces

C. S. Gowri, D. Kalamani

Pages  733-743

Download(s) [PDF]    


On intutionistic fuzzy -supra coninuous maps

Parimala Mani, Jafari Saeid

Pages  745-751

Download(s) [PDF]    


Fuzzy inner product and fuzzy product space

Masamichi Kon

Pages  753-769

Download(s) [PDF]    


On closed graph theorem and riesz theorem in intuitionistic 2-fuzzy 2-normed linear space

Thangaraj Beaula, Lilly Esthar Rani

Pages  771-781

Download(s) [PDF]    


Generalized group soft topology

Sk. Nazmul, S. K. Samanta

Pages  783-800

Download(s) [PDF]    


On lower and upper -continuous intuitionistic fuzzy multifunctions

Kush Bohre, S. S. Thakur

Pages  801-815

Download(s) [PDF]    


On soft separation axioms

Orhan Göçür, Abdullah Kopuzlu

Pages  817-822

Download(s) [PDF]    


Pareto-optimal solutions in multi-objective linear programming with fuzzy numbers

S. H. Nasseri, O. Khazaee Kohpar

Pages  823-833

Download(s) [PDF]    


The countability aspects of fuzzy soft topological spaces

Vandana Tripathi, Tanmoy Som

Pages  835-842

Download(s) [PDF]